MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.26.45.0054
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 13 may 2019 lot 188631: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Instrument involved in the issue: amis 01.15.10.0263 amis cup impactor terminal-m10, lot 1755174: (b)(4) items manufactured and released on 25-jan-2018.No anomalies found related to the problem.To date, another similar event has been reported (complaint (b)(4)) visual inspection performed by r&d (b)(4): during the analysis it is evaluated that some scratches are present on the cup threaded hole and on the thread of the terminal.It is evaluable that the scratches caused the block of the cup inside the implant underlined in this complaint.
 
Event or Problem Description
When the surgeon introduced the cup into the acetabulum the thread of the terminal cup impactor broke out of the cup and damaged the thread of the cup.A new cup with the straight impactor was used to complete successfully the surgery.The thread breaks out when he was pushing the cup down to get the right anteversion.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 54
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8612053
Report Number3005180920-2019-00376
Device Sequence Number11262142
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Catalogue Number01.26.45.0054
Device Lot Number188631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;